MathSciNet Relay Station
MathSciNet bibliographic data
MR2988476 65N06 (65N30)
Hou, Songming; Wang, Liqun; Wang, Wei A numerical method for solving the elliptic interface problems with multi-domains and triple junction points. J. Comput. Math. 30 (2012), no. 5, 504–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement